Jump to content
Important Survey - Please Participate ×

Why don't I have enough blood? Is it related to WD?


[...]

Recommended Posts

In the last bit of time I've noticed I don't have enough blood when doing general blood work. One time a vein of mine seemed to pop when the doc tried to take blood. Another time my arm, hand and fingers of that arm hurt and felt tight for a few days after taking blood and felt numb. Felt like there was not enough blood or no circulation or a blood clot somewhere. This never happened to me before benzos and I'm wondering if this might be a benzo effect as well. Any idea what this might be?

 

 

 

Link to comment
Share on other sites

[4e...]

Hydration!

I agree I am a reg ER Nurse. This has nothing to do with w/d. If it hurts it might be nerves damaged after the needle or a bruise inside. This is perfectly normal. Or maybe the person who took it  not was a proffessional in taking blood work 😉 . I was. I wonder if I still got it...😳

Link to comment
Share on other sites

When got off first time blood was so thick wouldn’t flow into needle (I drink loads of water) and so painful could feel it going into vein. Like vein is rigid.
Link to comment
Share on other sites

Same here.  Last time I gave blood, the lady said that I was dehydrated, but I wasn't and it hurt very badly.  I never used to have pain giving blood.  The tourniquet really hurt she had on too.  I was diagnosed with a blood-clotting disorder Lupus and Thrombophilia while in tolerance and interdose w/d and my blood is considered "sticky" blood, Hughe's Syndrome, APS syndrome.  My ANA was high and abnormal.  I wonder if others who got off benzo's have this same problem?
Link to comment
Share on other sites

When my blood was taken it wouldn't stop flowing.  Phlebotomist asked whether I was on blood thinners.  I wasn't.  Had never happened to me before.  I don't know if was benzo related or something else, but it's back to normal now. 

 

Can't agree more about staying hydrated.  I knew it was important, but found if I packed in water (not overly) I felt a bit better. 

 

Dee

:smitten:

Link to comment
Share on other sites

  • 2 weeks later...

Blood got most to do with benzos.

 

I am also a nurse. Some folk have thin veins and are very difficult to take blood from.

 

Sometimes blood clots too fast rendering the blood sample useless.

 

Whatever it is,bis not a reason to worry

Link to comment
Share on other sites

The thirst center of my brain is damaged so I'm never thirsty.  Never hungry either.

You too?

I think that's what it is. Maybe I'm dehydrated because I don't feel thirsty or hungry.

Link to comment
Share on other sites

Yep, we probably don't drink as many fluids as we should since our thirst center doesn't tell us to drink when we should.  I used to drink alot more water and fluids than I do know.
Link to comment
Share on other sites

I think there is a lot of folk who never really feel thirsty unless it's really hot

 

I used to be told I was a camel because I drunk so little

 

Its never been a problem for me. Just remember to drink regularly. If your urine turns yellow then you'll know your dehydrated

Link to comment
Share on other sites

I used to have a good sense of thirst and hunger and now it's gone completely since I got off the pills.  I'll get lightheaded because I don't drink enough water since I never feel thirsty.
Link to comment
Share on other sites

×
×
  • Create New...